Title

An Extremal Problem For Edge Domination Insensitive Graphs

Authors

Authors

R. D. Dutton;R. C. Brigham

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Discret Appl. Math.

Keywords

Mathematics, Applied

Journal Title

Discrete Applied Mathematics

Volume

20

Issue/Number

2

Publication Date

1-1-1988

Document Type

Article

Language

English

First Page

113

Last Page

125

WOS Identifier

WOS:A1988N808300003

ISSN

0166-218X

Share

COinS